# SDR FDEA202303010358

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-300
- Aircraft serial: 43552
- Aircraft time: 9,614 hours, 4,375 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 732591G
- Part serial: 7866A
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQ EXH FAN STATUS MESSAGE DURING CLIMB.  CREW  DETECTED A BURNING SCENT PRIOR TO THE MESSAGE BUT  WENT AWAY IMMEDIATELY AFTER STATUS MESSAGE  APPEARED.   AMM: 21-58-06                                                          PER FIM 21-58-00  TREE 992 & AMM TASK 05-51-56-2                       FOUND FAN B-12 SEIZED  CAUSING SMELL AND MESSAGE                       RNR FAN IAW M/M 21-58-06-4-0 OPS CK NORMAL
